Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 44 No. 2 (1992)
Vol. 44 No. 2 (1992)
Published:
28.02.1992
Editorial articles
On the 80th Aniversary of Birthday of V. V. Gnedenko, Member of the Academy of Sciences pf the Ukraine
147-148
PDF (Russian)
Research articles
Uniqueness of solutions of mixed problems and the Cauchy problem for parabolic equation of high order with nonrestricted coef¬ficients
V. F. Akulov , A. E. Shishkov
149-155
PDF (Russian)
The Stefan problem with kinetic classical condition on a free boundary
B. V. Bazaly , S. P. Degtyarev
155-166
PDF (Russian)
Behaviour of solutions of the Dirichlet problem for quasilinear elliptical equations of the second order of a general kind near angular point
M. V. Borsuk
167-173
PDF (Russian)
Solutions with peculiarities of one equation of mathematical physics
V. Ya. Gutlyansky , V. I. Ryazanov
174-178
PDF (Russian)
Families of functions with equal-power absolutely continuous integrals
A. A. Dovgoshei
178-184
PDF (Russian)
Properties of solutions of half-linear elliptical systems of nondivirgent kind
E. A. Kalita
184-191
PDF (Russian)
Convergence of solutions of variation inequalities with bilateral obstacles in perforated regions
A. A. Kovalevsky
191-197
PDF (Russian)
Averaging of evolution equations disturbed by random processes with jumps
Yu. V. Kolomiets
197-207
PDF (Russian)
Approximation of analytical functions by polynomials «approaching» polynomials of the best approximation
V. V. Maimeskul
208-214
PDF (Russian)
Certain classes for expansions of the Hermitian operator with gaps
M. M. Malamud
215-233
PDF (Russian)
Remarks about Lp — Lq estimates for solutions of the Klein — Gordon equations
A. I. Markovsky
233-245
PDF (Russian)
Asymptotical behaviour of integral functionals from diffusion processes with periodical coefficients
O. A. Safonova
245-252
PDF (Russian)
Search on partially ordered structures
V. G. Skobelev
253-260
PDF (Russian)
Multiplicative inequalities in regions with noncompact boundary
A. F. Tedeev
260-268
PDF (Russian)
Short communications
Thermodiffusion Steffan problem in presence of convection
A. A. Kostikov
269-274
PDF (Russian)
Strong Karleman averages of multiple trigonometric Furier series
О. I. Kuznetsova
275-279
PDF (Russian)
Behaviour of solutions of quasilinear elliptical equations of the second order in nonrestricted regions
V. V. Kurta
279-283
PDF (Russian)
Convergence of diffusion processes
S. Ya. Makhno
284-289
PDF (Russian)
Differentiality criterion after Belinsky and its consequences
V. I. Ryazanov
289-294
PDF (Russian)
Chronicles
Conferences on nonlinear problems of mathematical physics and problems with free boundaries
295-297
Language
English
Українська
Information
For Readers
For Authors
For Librarians